Hi! I discovered last sunday that I am positive in hepatitis B. The doctor told me to take sweets and GODEX. I would like to ask if it can helps me to be cured and how long that my yellowish complexion will go back to my normal complexion so that no one can notice that i have sick. Thanks for the response.
Please go and see another doctor, someone who specialises in hepb. If you are having symptoms like jaundice, you will need more tests to see if treatment is needed. Godex capsule in not a medical drug for hepb.
Hi! Thanks for the reply. I went to hospital last saturday. The Gastro specialist told me to take either GODEX or LIVOTIN. Ill be having my ultrasound and another lab test this coming weekend to check if my HepB is curable or not. So now, im stil hoping that it is curable. The only symptom that i am experiencing is my yellowish complexion.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.